# SDR USAA2012032900007

- Difficulty date: March 22, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 54,605 hours, 7,924 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: F5528000000700
- Part serial: CC2245
- Condition: Saturated
- Location: Rt Elevator
- Part time: 54,605 hours, 7,924 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - MOISTURE INGRESSION ON RIGHT ELEVATOR SKIN UPPER SURFACE AT ELEVATOR RIB 5 APPROX 3.875 INCHES FORWARD OF TRAILING EDGE.  REPAIRED RIGHT ELEVATOR SKIN UPPER SURFACE AT ELEVATOR RIB 5 IAW EO 5511U056.
